Siberian Mathematical Journal

, Volume 46, Issue 1, pp 83–93

The magnetic geodesic flow on a homogeneous symplectic manifold

  • D. I. Efimov
Article

DOI: 10.1007/s11202-005-0009-y

Cite this article as:
Efimov, D.I. Sib Math J (2005) 46: 83. doi:10.1007/s11202-005-0009-y

Abstract

We prove the noncommutative integrability of the magnetic geodesic flow defined by the Kirillov form on a coadjoint orbit of a compact semisimple Lie group. This implies that on a simply-connected homogeneous symplectic manifold the magnetic geodesic flow, defined by the homogeneous symplectic form and some metric, is integrable in the noncommutative sense.

Keywords

magnetic geodesic flow geodesic flow Kirillov form symplectic manifold homogeneous space moment map integrable Hamilton systems 

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • D. I. Efimov
    • 1
  1. 1.Sobolev Institute of MathematicsNovosibirskRussia

Personalised recommendations